# SDR YENA201802250426

- Difficulty date: February 25, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 46,045 hours, 16,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FWD CARGO FRAME 30 CLEAT STR 41R. REMOVED AND REPLACED FWD CARGO FRAME 30 CLEAT AT STR 41R IAW SRM 53-21-12.
